A 25-year-old female asked:
Disclaimer

if you have hyperthermia, muscular rigidity and metabolic acidosis and the only med you are on is an ssri, is this a problem of medications?

1 doctor answer
Dr. William Baek
22 years experience Neurology
Doubt: Doubt it but could another medication have been stopped abruptly?
Answered on Apr 11, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
I am not sure the: Ssri has caused muscular rigitity. It likely hasn't helped much, with your level of tissue problems. Consider an snri, like cymbalta, which helps pa ... Read More
A 20-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Sort of: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
See below.: Patients with acidosis severe enough to affect drug metabolism are usually in the ICU with bigger problems. Mild degrees of acidosis are probably not ... Read More
A 20-year-old male asked:
Dr. Jason Marchetti
20 years experience Physical Medicine and Rehabilitation
Not directly: Ssris will not directly affect the muscles or cardiovascular function. It can cause sedation and other central nervous system side effects that could ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month